×

Analytical approximate solutions for nonlinear fractional differential equations. (English) Zbl 1029.34003

Summary: We consider a class of nonlinear fractional-differential equations bsed on the Caputo fractional derivative and, by extending the application of the Adomian decomposition method, we derive an analytical solution in the form of a series with easily computable terms. For linear equations, the method gives an exact solution, and, for nonlinear equations, it provides an approximate solution with good accuracy. Several examples are discussed.

MSC:

34A12 Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions to ordinary differential equations
34A45 Theoretical approximation of solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Podlubny, I., Fractional differential equations, (1999), Academic Press San Diego · Zbl 0918.34010
[2] Miller, K.S.; Ross, B., An introduction to the fractional calculus and fractional differential equations, (1993), Wiley New York · Zbl 0789.26002
[3] Samko, G.; Kilbas, A.A.; Marichev, O.I., Fractional integrals and derivatives: theory and applications, (1993), Gordon & Breach Yverdon · Zbl 0818.26003
[4] Gorenflo, R.; Mainardi, F., Fractional calculus: integral and differential equations of fractional order, (), 223-276
[5] S. Kemple, H. Beyer, Global and causal solutions of fractional differential equations, in: Transform Methods and Special Functions: Varna96, Proceedings of 2nd International Workshop (SCTP), Singapore, 1997, pp. 210-216
[6] Luchko, Y.; Srivastava, H.M., The exact solution of certain differential equations of fractional order by using operational calculus, Comput. math. appl., 29, 73-85, (1995) · Zbl 0824.44011
[7] Y. Luchko, R. Gorenflo, The initial value problem for some fractional differential equations with the Caputo derivative, Preprint Series A08-98, Fachbereich Mathematik und Informatick, Freie Universitat Berlin, 1998 · Zbl 0940.45001
[8] Shawagfeh, N.T., The decomposition method for fractional differential equations, J. frac. calc., 16, 27-33, (1999) · Zbl 0956.34004
[9] Adomian, G., Solving frontier problems of physics: the decomposition method, (1994), Kluwer Academic Publishers Dordrecht · Zbl 0802.65122
[10] K. Diethelm, A.D. Freed, On the solution of nonlinear fractional-order differential equations used in the modeling of viscoplasticity, in: Proceedings of the 2nd Conference on Scientific Computing in Chemical Engineering, Springer, Heidelberg, 1999
[11] Caputo, M., Linear models of dissipation whose Q is almost frequency independent. part II, J. roy. astral. soc., 13, 529-539, (1967)
[12] Mainardi, F., Fractional calculus: some basic problems in continuum and statistical mechanics, (), 291-348 · Zbl 0917.73004
[13] Wazwaz, A.M., A new algorithm for calculating Adomian polynomials for nonlinear operators, Appl. math. comput., 111, 1, 33-51, (2000)
[14] Cherrualult, Y.; Adomian, G., Decomposition method: a new proof of convergence, Math. comput. modelling, 18, 103-106, (1993) · Zbl 0805.65057
[15] Abboui, K.; Cherruault, Y., New ideas for proving convergence of decomposition methods, Comput. math. appl., 29, 7, 103-105, (1995) · Zbl 0832.47051
[16] A. Erdelyi, W. Magnus, F. Oberhettinger, F.G. Tricomi, Higher Transendental Functions, vol. VIII, McGraw-Hill, New York, 1955 · Zbl 0064.06302
[17] Oldham, K.B.; Spanier, J., The fractional calculus, (1974), Academic Press New York · Zbl 0428.26004
[18] Bagley, R.L.; Torvik, P.J., On the appearance of the fractional derivative in the behavior of real materials, J. appl. mech., 51, 294-298, (1994) · Zbl 1203.74022
[19] K. Diethelm, N.J. Ford, Numerical solution of Bagley-Torvik equation, Berichte der Mathematischen Institute der Technischen Universitat Braunschweig, No. 00/14, 2000 · Zbl 1035.65067
[20] Diethelm, K., An algorithm for the numerical solution of differential equations of fractional order, Electron. trans. numer. anal., 5, 1-6, (1997) · Zbl 0890.65071
[21] K. Diethelm, N.J. Ford, Analysis of fractional differential equations, J. Math. Anal. Appl. (to appear) · Zbl 1014.34003
[22] Wazwaz, A.M., A reliable modification of Adomian’s decomposition method, Appl. math. comput., 92, 1-7, (1998)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.